Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest anti-fungal medication to be taken while on Cefdinir and anti-arrhythmic medication

Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2920 Questions

default
Posted on Mon, 16 Apr 2018 in General Health
Question: which anti-fungals don't react with cefdinir in the presence of anti a-fib meds?
doctor
Answered by Dr. Muhammad Sareer Khalil 26 minutes later
Brief Answer:
Need more info

Detailed Answer:
Hello and Welcome

I appreciate your concern

Kindly answer the following to comment further

Which A Fib medication are you specifically referring to ?

Wishing you best of health

Thanks


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Muhammad Sareer Khalil 6 hours later
anti-fib meds include Amiodarone, torsemide, asprin, metoprolol, vasepa. food supllements include vitc ascorbates multivitamins, vit e niacin.
doctor
Answered by Dr. Muhammad Sareer Khalil 6 hours later
Brief Answer:
Explained

Detailed Answer:
Hello again

Terbinafine can be taken safely.

Avoid Fluconazole.

Please consult your doctor before taking any medication

Thanks
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  

Recent questions on  Cefdinir

doctor1 MD

My daughter had a cold and ear infection and has been on cefdinir for 2.5 days but woke this morning vomiting which has continued for the past 4 hours. She is lithergic as well. We have skipped the cefdinir for this morning thinking she would spit it right back up. Wondering what I might be able to do to help her

doctor1 MD

My son is 12 months 24 pounds. He had a runny nose for 2 weeks then started to vomit (once a day for 3 days). I took him to the doctor and he gave him antibiotic cefdinir in a 5 day course. Today is his last day on that antibiotic which he has taken before as he has recurrent ear infections. He started to have diarrhea the the same day I took him to the doctor (the first me it was very smelly and watery and he would go right after drinking milk. I changed his diet and things seemed to improve but he is still not 100% back to normal. I took him to another doctor and she said he had a viral stomach infection and told me to finish the course of antibiotic. He has not vomited anymore but he still has loose stools (the water separated from the milk) and it doesn't smell. I wonder if the loose stools that happened twice a day are still there (though without the foul smell of the first day) because of 1) antibiotic, 2) the viral infection is still getting our of his system or 3) he might have amoeba.
Any help would be gladly appreciated.

doctor1 MD

I am a heart patient, and my cardiologist did not prescribe this antibotic for me, and I didnt get it at regular drugstore, cause I was 50 miles away, I am on Entresto, and several other heart pills, is it ok for me to take the Cefdnir 300...

doctor1 MD

I need someone who is an expert with antibiotics. I have an infection that has been going on since 9/10/17. Amoxicillin is totally ineffective, Amox-clav is somewhat effective but 20 days would not completely kill the bacteria. Cefdinir is more...

doctor1 MD

I have an ear infection that has been going on since 9/10/2017. Amoxicillin was totally ineffective, Amox-Clav the generic version of augmentin was slightly effective, 20 days of 875 mg one pill every 8 hours suppressed the infection but it came...

doctor1 MD

I have sinus prob and went to my general md tues this week. He gave me a steroid shot and antibiotics that were sulfate based and gave me bad stomach issues. Went and saw my allergy doc today (thurs) and he changed the antibiotic to cefdinir and gave me another steroid shot due to the swelling. I woke up feeling tense and can t sleep now. I do have acid reflux and take zegrid but took it two hours after the antibiotic as instructed. Is sleeplessness and this tense feeling normal from the shots and cefdinir?

doctor1 MD

Hello, My 20 months old girl is having pneumonia and her stool was in green color since 2days. And I m using nebulizer and cefdinir medicine since 2days. Is there something I need to worry abt her and why her stool in green color???? Thanks in advance for ur advice